Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some explicit polynomial approximations in the complex domain

Author: T. J. Rivlin
Journal: Bull. Amer. Math. Soc. 73 (1967), 467-469
MathSciNet review: 0212193
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Ja. Al'per, Asymptotic values of best approximation of analytic functions in a complex domain, Uspehi Mat. Nauk 14 No. 1(85) (1959), 131-134. MR 104826
  • 2. G. Meinardus, Approximation von Funktionen und ihre numerische Behandlung, Springer, New York, 1964. MR 176272

Additional Information


American Mathematical Society